# SDR A6WA200540373

- Difficulty date: December 30, 2005
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 14,440 hours, 13,718 cycles
- Engine: Ge CF343B1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER PLANK HOLE NR4, WS 54.681 HAS CORROSION AT OB SIDE 5 INCH L X .002 INCH D AND AT IB SIDE 5 INCH L X .002 INCH D.  NOT IN CRITICAL AREA.  MAINTENANCE REPAIRED LT WING LOWER PLANK ACCESS HOLE NR 4 AT WS 54.681 IAW REO.  (K)
